# SDR AALA202008079010

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Part number: 83769H1614
- Condition: Rotated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - LEFT ENGINE, AFT MOUNT BOLT (1 EA) ROTATED DURING RUNNING TORQUE CHECK.  REPLACED AFT MOUNT BOLTS (4 EACH ) PER AMM TASK 71-22-11-400-803-A.
